# SDR TWRA9916

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS 'A' ZONE LEFT SIDE BOTTOM OF CIRCULAR STAIRWAY AND STAIRWAY WALL DOES NOT ILLUMINATE.  REPAIRED BROKEN WIRE AT LIGHT.  (M)
